# SDR DALA2017101707573

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 908, BETWEEN LONGERONS 25R TO 26L.  THE FRAME ANGLE WAS REPLACED IAW SRM 51-41-02, AND DWG 9912243, REV JS.
